# SDR 9700036306

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND NINE EMERGENCY PATH LIGHTS INOPERATIVE FROM ROWS 21 TO 30.  REPLACED BULBS AND RECONNECTED EMERGENCY LIGHTS CONNECTORS, OPERATIONAL CHECK GOOD.
